Open Access
Translator Disclaimer
2013 A Common Fixed Point Theorem in Metric Space under General Contractive Condition
Sunny Chauhan, Zoran Kadelburg, Sumitra Dalal
J. Appl. Math. 2013(SI21): 1-7 (2013). DOI: 10.1155/2013/510691

Abstract

We prove a common fixed point theorem for two pairs of compatible and subsequentially continuous (alternately subcompatible and reciprocally continuous) mappings satisfying a general contractive condition in a metric space. Some illustrative examples are furnished to highlight the realized improvements. Our result improves the main result of Sedghi and Shobe (2007).

Citation

Download Citation

Sunny Chauhan. Zoran Kadelburg. Sumitra Dalal. "A Common Fixed Point Theorem in Metric Space under General Contractive Condition." J. Appl. Math. 2013 (SI21) 1 - 7, 2013. https://doi.org/10.1155/2013/510691

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950717
MathSciNet: MR3103037
Digital Object Identifier: 10.1155/2013/510691

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top